• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 2
  • 1
  • Tagged with
  • 2
  • 2
  • 1
  • 1
  • 1
  • 1
  • 1
  • 1
  • 1
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.
1

Complex analyticity of harmonic maps and applications.

January 2006 (has links)
Cheng Man Chuen. / Thesis (M.Phil.)--Chinese University of Hong Kong, 2006. / Includes bibliographical references (leaves 78-80). / Abstracts in English and Chinese. / Chapter 1 --- Introduction --- p.1 / Chapter 2 --- Different Notions of Negative Curvatures for Kahler Manifolds --- p.3 / Chapter 2.1 --- Definitions --- p.3 / Chapter 2.2 --- Adequate negativity of curvatures of classical domains of type I --- p.13 / Chapter 2.3 --- Adequate negativity of curvatures of classical domains of type IV --- p.23 / Chapter 2.4 --- Structure of complex semi-simple Lie algebra and its relation with Hermitian symmetric spaces --- p.28 / Chapter 2.5 --- Adequate negativity of curvatures of classical domains of type II and III --- p.34 / Chapter 2.6 --- Adequate negativity of curvatures of the two excep- tional bounded symmetric domains --- p.45 / Chapter 3 --- Complex-analyticity of Harmonic Maps between Compact Kahler Manifolds --- p.50 / Chapter 3.1 --- Existence of harmonic maps --- p.50 / Chapter 3.2 --- A Bochner type identity --- p.51 / Chapter 3.3 --- Complex-analyticity of harmonic maps --- p.58 / Chapter 3.4 --- Strong rigidity theorems --- p.62 / Chapter 3.5 --- Some further results from the Bochner technique --- p.64 / Chapter 4 --- Generalization to the Non-compact case --- p.67 / Chapter 4.1 --- A strong rigidity theorem for non-compact Kahler manifolds --- p.67 / Chapter 4.2 --- An existence theorem of harmonic map for Rieman- nian manifolds of finite volumes --- p.69 / Chapter 4.3 --- Bochner formula in the non-compact case --- p.71 / Bibliography --- p.78
2

Characteristic classes on complex manifolds and Chern-number inequalities on compact Kähler surfaces

Yang, Chen, 楊晨 January 2004 (has links)
published_or_final_version / abstract / toc / Mathematics / Master / Master of Philosophy

Page generated in 0.0674 seconds